P A P E R S



Here are some of my papers. Note that most of these are preprint versions and so they may be different from the published versions.


On Rubin's variant of the p-adic Birch and Swinnerton-Dyer conjecture II.
A. Agboola
To appear in Mathematische Annalen.
dvi pdf Postscript
On counting rings of integers as Galois modules.
A. Agboola
To appear in Crelle.
dvi pdf Postscript
On Rubin's variant of the p-adic Birch and Swinnerton-Dyer conjecture.
A. Agboola
Compositio Mathematica 143 (2007), no.6, 1374-1398.
dvi pdf Postscript
Anticyclotomic Iwasawa theory of CM elliptic curves II.
A. Agboola and B. Howard
Math. Res. Letters 12 (2005) no. 5-6, 611-621.
dvi pdf Postscript
Anticyclotomic Iwasawa theory of CM elliptic curves.
A. Agboola and B. Howard (with an appendix by K. Rubin)
Annales de L'Institut Fourier 56, 4 (2006) 1001-1048.
dvi pdf Postscript
Galois modules and p-adic representations.
A. Agboola
Preprint.
dvi pdf Postscript
On twisted forms and relative algebraic K-theory.
A. Agboola and D. Burns
Proc. London Math. Soc., 92 (2006) 1-28.
dvi pdf Postscript
Grothendieck groups of bundles on schemes over finite fields.
A. Agboola and D. Burns
K-theory 23 (2001) 251-303.
dvi pdf Postscript
On primitive and realisable classes.
A. Agboola
Compositio Mathematica 126 (2001) 113-122.
dvi pdf Postscript
On arithmetic class invariants.
A. Agboola and G. Pappas
Math. Annalen 320 (2001) 339-365.
dvi pdf Postscript
Line bundles, rational points and ideal classes.
A. Agboola and G. Pappas
Math. Res. Letters 7 (2000) 709-717.
dvi pdf Postscript
On the Galois structure of equivariant line bundles on curves.
A. Agboola and D. Burns
American J. Math. 120 (1998) 1121-1163.
pdf pdf
On p-adic height pairings and locally free classgroups of Hopf orders.
A. Agboola
Math. Proc. Cam. Phil. Soc. 123 (1998) 447-459.
dvi Postscript
A note on elliptic curves and Galois module structure in global function fields.
A. Agboola
American J. Math. 118 (1996) 427-438.
dvi Postscript
Torsion points on elliptic curves and Galois module structure.
A. Agboola
Invent. Math. 123 (1996) 105-122.
dvi Postscript
A geometric description of the class invariant homomorphism.
A. Agboola
J. de Th. des Nombres de Bordeaux 6 (1994) 273-280.
dvi Postscript
Class invariants of Mordell-Weil groups.
A. Agboola and M. J. Taylor
Crelle 447 (1994) 23-61.
pdf pdf
Abelian varieties and Galois module structure in global function fields.
A. Agboola
Math. Zeit. 217 (1994) 407-419.
dvi Postscript
Iwasawa theory of elliptic curves and Galois module structure.
A. Agboola
Duke Math. J. 71 (1993) 441-462.
dvi Postscript


Back to Adebisi Agboola's homepage